An index theorem on open manifolds. I

John Roe

Research output: Contribution to journalArticle

97 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)87-113
Number of pages27
JournalJournal of Differential Geometry
Volume27
Issue number1
DOIs
StatePublished - Jan 1988

Fingerprint

Index Theorem

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Cite this

Roe, John. / An index theorem on open manifolds. I. In: Journal of Differential Geometry. 1988 ; Vol. 27, No. 1. pp. 87-113.
@article{2cab53c062b648b08ac5f73cc02a595f,
title = "An index theorem on open manifolds. I",
author = "John Roe",
year = "1988",
month = "1",
doi = "10.4310/jdg/1214441652",
language = "English (US)",
volume = "27",
pages = "87--113",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

An index theorem on open manifolds. I. / Roe, John.

In: Journal of Differential Geometry, Vol. 27, No. 1, 01.1988, p. 87-113.

Research output: Contribution to journalArticle

TY - JOUR

T1 - An index theorem on open manifolds. I

AU - Roe, John

PY - 1988/1

Y1 - 1988/1

UR - http://www.scopus.com/inward/record.url?scp=84972487876&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972487876&partnerID=8YFLogxK

U2 - 10.4310/jdg/1214441652

DO - 10.4310/jdg/1214441652

M3 - Article

AN - SCOPUS:84972487876

VL - 27

SP - 87

EP - 113

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -